# SDR SIMA983061

- Difficulty date: November 2, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N177AE
- Make and model: Saab 340B
- Aircraft serial: 340B177
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - LOWER EXTERNAL FUSELAGE SKIN IS CORRODED IN SEVERAL PLACES BETWEEN FS 590 AND 614 FROM CENTERLINE, TO APPROX 24 INCHES OUTBOARD LEFT, STATION 604-608, WL CL-10.  POLISHED OUT UP TO 50 PERCENT SKIN THICKNESS, BEAD BLASTED AREA.  FABRICATED AND INSTALLED EXTERNAL DOUBLER.  AIRCRAFT RETURNED TO SERVICE.  (M)
